# SDR AALA202102019016

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,363 hours, 9,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 873101
- Condition: Faulty
- Location: Zone 100 Fus
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PUSHBACK FROM GATE AND ENGINE START, DOOR ENTRY 1R MESSAGE APPEARED.  REPLACED NR 2 PROXIMITY SENSOR ELECTRONIC UNIT IAW AMM 32-08-01, OPS CHECK GOOD.
